dst 20200928 zhengjunjiang

Dr. Zhengjun JIANG
Associate Professor of Statistics
Division of Science and Technology
office: T6-302-R3

Ph.D. in Mathematics/Financial Math & Applied Probability, King’s College London
M.A. in Economics with focus on International Finance, Sichuan University
B.S. in Computational Mathematics and Applied Software, Sichuan University

Research Interests

Statistics/Actuarial Science (Risk Theory; Optimal Dividend Policy; Embedded Options in Insurance), Mathematical Finance (Derivative Pricing; Volatility Modeling), Data Analytics, Risk Management

Current Teaching

MATH2013 Introduction to Mathematical Finance
STAT4023 Loss Models

Selected Publications

[1] Zhengjun Jiang: Optimal dividend policy when risk reserves follow a jump-diffusion process with a completely monotone jump density under Markov-regime switching. Insurance: Mathematics and Economics, 86, 1-7, 2019.

[2] Zhengjun Jiang and Weixuan Xia: Volatility modeling with leverage effect under Laplace errors. Journal of Time Series Econometrics, Volume 10, Issue 1, 2018.

[3] Zhengjun Jiang: Optimal dividend policy when cash reserves follow a jump-diffusion process under Markov-regime switching. Journal of Applied Probability, Vol. 52, pages 209-223, 2015.

[4] Zhengjun Jiang and Martijn R. Pistorius: Optimal Dividend Distribution under Markov-Regime Switching, Finance and Stochastics, Vol. 16, pages 449-476, 2012.

[5] Zhengjun Jiang and Martijn R. Pistorius: On Perpetual American Put Valuation and First Passage in A Regime-Switching Model with Jumps, Finance and Stochastics, Vol. 12, pages 331-355, 2008.

Grants and Projects
  • National Natural Science Foundation of China, Grant No. 70871058/G0115, 01/2009 - 12/2011
  • Research Project: “Theory and Applications of the Choice of Portfolio Strategy under Downside Risk Measure.” (with some of my colleagues)
Academic and Social Service
  • Invited reviewer for a dozen of journals including Mathematical Finance, Finance and Stochastics, Insurance: Mathematics and Economics, Journal of ASTIN Bulletin - The Journal of the International Actuarial Association, SIAM Journal on Control and Optimization, Journal of Computational and Applied Mathematics, Journal of Economic Dynamics and Control, British Journal of Mathematics & Computer Science, Progress in Applied Mathematics, African Advances in Mathematics and Computer Science, Journal of Management Science and Practice, Universal Journal of Accounting and Finance, Journal of Business and Economic Management, and PLOS ONE.
Awards and Honors
  • The only faculty in 2008 who received faculty research award for publication in Finance and Stochastics from both Nanjing University of Finance and Economics and its School of Finance.
  • One of the five people across China in 2003 who received three-year K. C. Wong scholarship from China Scholarship Council and King’s College London, University of London.
  • One of the sixteen students out of over 1,000 freshmen at Sichuan University in 1990 who received outstanding student awards.